How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. SS Your Own Question
Dr. SS
Dr. SS,
Category: Medical
Satisfied Customers: 30746
9324755
Type Your Medical Question Here...
Dr. SS is online now

My reading is 96/80 on my oxygen meter. I've felt dizzy for

Customer Question

My reading is 96/80 on my oxygen meter. I've felt dizzy for a couple of days and my ankles are swollen. I have high blood pressure and meds.
JA: When did you start using this medication? How severe were any side effects?
Customer: I've had it for a few years. I'm overweight too which doesn't help.
JA: Got it. Have you seen a doctor about the swelling?
Customer: You can never get them - it's so busy.
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: I have bladder problems and have meds for that too Betmia 50 mg
Submitted: 4 months ago.
Category: Medical
Expert:  Dr. SS replied 4 months ago.

Greetings,

Thank you for your question.
I will try my best to help you.
I will answer in a moment/request for further information.

Customer: replied 4 months ago.
Thanks
Expert:  Dr. SS replied 4 months ago.

How old are you? Male/ Female?

How is your usual BP?

Since when are you having the symptom?

Do you have any other symptoms?

Did you consult a doctor or have any test?

Did you take any medicine?

Are you on any regular medicine for BP?

Expert:  Dr. SS replied 4 months ago.

Hello again.

I was waiting for your reply.

I am very sorry for your symptoms.

Your blood pressure on oxygen meter is on low side.

The swelling of ankles is from accumulation of fluid.

As you have a history of high blood pressure, heart & kidney complications need to be checked for.
I would advise to take an examination by your doctor.

A few tests like metabolic panel, EKG, echo can be taken.

You can need diuretic & adjustment of your present medicines.

I hope this information will be helpful.

If you have any query, please feel free to ask.

Your satisfaction is my goal.

If you are happy with my answer please click on 5 star rating so that I can get the credit for helping you.

Wish you a healthy life.

Regards.